# SDR DALA2024012201005

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,228 hours, 25,346 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 1L SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: NO DEBRIS FOUND- ARMED DOOR SEVERAL TIMES- VISUALLY INSP DOOR ARMED- LIGHT OPS GOOD- OK FOR SVC PER B757-200 AMM 25-66. (4401730)
